On the instability of solutions of some fifth order nonlinear delay differential equations


Tunc C.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.5, no.1, pp.112-121, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 1
  • Publication Date: 2011
  • Title of Journal : APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Page Numbers: pp.112-121

Abstract

In this paper, by using the Lyapunov-Krasovskii functional approach, we study a kind of fifth order delay differential equations and obtain some new sufficient conditions for the instability of the zero solution of the equations considered. By this work, we improve some instability results obtained in the literature for a fifth order nonlinear differential equation without delay to the instability of solutions of certain fifth order nonlinear differential equations with delay.